# SDR DHL2002727008

- Difficulty date: July 2, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Part serial: 26717
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  EMERGENCY EXIT LIGHT IN COCKPIT FELL AND BROKE.2)  R&R EMERGENCY EXIT LIGHT ASSY. IAW BMM CH 33-50-01, OPS CK GOOD.
